Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Integrability of a certain kind of genus


Author: Yasurô Tomonaga
Journal: Proc. Amer. Math. Soc. 12 (1961), 821-823
MSC: Primary 57.32; Secondary 57.10
DOI: https://doi.org/10.1090/S0002-9939-1961-0126853-8
MathSciNet review: 0126853
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Y. Tomonaga, A generalization of Hirzebruch polynomial and cobordism decomposition, Proc. Amer. Math. Soc. vol. 12 (1961) pp. 573-576. MR 0126852 (23:A4146)
  • [2] A. Borel and F. Hirzebruch, Characteristic classes and homogeneous spaces. II, Amer. J. Math. vol. 31 (1959) pp. 315-382. MR 0110105 (22:988)
  • [3] F. Hirzebruch, Neue topologische Methoden in der algebraischen Geometrie, Berlin, Springer-Verlag, 1956. MR 0082174 (18:509b)
  • [4] J. Milnor, On the cobordism ring $ {\Omega ^ \ast }$ and a complex analogue, Amer. J. Math., to appear. MR 0119209 (22:9975)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.32, 57.10

Retrieve articles in all journals with MSC: 57.32, 57.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0126853-8
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society